Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 4, 2015, 5:35 PM CDT for Gaines County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 5:35 PM CDT (22:35 UTC)
- Expired
- May 4, 2015, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:50 PM CDT | HEAVY RAIN 3.96 | 1 Sw Seagraves, TX | REPORTED BY TEXAS TECH MESONET IN THE PAST HOUR. |
| May 4, 5:56 PM CDT | FLASH FLOOD | Seagraves, TX | FLOODING AT HWY 385/83. STRANDED VEHICLES AT MCADOO CURVE. WATER COVERING ALL FOUR LANES OF TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 419 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949 WGUS54 KMAF 042235 FFWMAF TXC165-050130- /O.NEW.KMAF.FF.W.0006.150504T2235Z-150505T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 535 PM CDT MON MAY 4 2015 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL GAINES COUNTY IN WEST TEXAS... * UNTIL 830 PM CDT * AT 529 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM STRANDING DRIVERS IN SEAGRAVES. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS... SEAGRAVES... LOOP... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233 $$
2 follow-up statements
860 WGUS74 KMAF 042246 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 546 PM CDT MON MAY 4 2015 TXC165-050130- /O.CON.KMAF.FF.W.0006.000000T0000Z-150505T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES- 546 PM CDT MON MAY 4 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH CENTRAL GAINES COUNTY... AT 542 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. EMERGENCY MANAGEMENT OFFICIALS AND LOCAL LAW ENFORCEMENT HAVE REPORTED OVER AN INCH OF RAIN IN LESS THAN HALF AN HOUR CAUSING FLASH FLOODING WHICH IS STRANDING DRIVERS. FLOODED ROADS ARE BEING BLOCKED OFF. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEAGRAVES AND LOOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT DROWN. && LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233 $$
481 WGUS74 KMAF 042359 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 659 PM CDT MON MAY 4 2015 TXC165-050130- /O.CON.KMAF.FF.W.0006.000000T0000Z-150505T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES- 659 PM CDT MON MAY 4 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH CENTRAL GAINES COUNTY... AT 654 PM CDT...GAINES COUNTY EMERGENCY MANAGEMENT REPORTED FLASH FLOODING HAD CLOSED ALL ROADS LEADING INTO SEAGRAVES AND TRAFFIC INTO THE CITY WAS BEING DIVERTED. OVER FOUR INCHES OF RAIN HAS FALLEN IN SEAGRAVES AND ADDITIONAL RAINFALL IS EXPECTED. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEAGRAVES AND LOOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT DROWN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. && LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:32 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 4, 3:32 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015
.DISCUSSION...
* Severe Thunderstorm Watch 128 remains in effect until 8 pm
CDT/7 pm MDT for Eddy and Lea counties in southeastern New
Mexico and Culberson and Jeff Davis counties in west Texas.
* Tornado Watch 129 remains in effect until 8 pm CDT for
Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
Winkler counties.
* A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
for Eddy and Lea counties in southeastern New Mexico and for
Andrews, Borden, Dawson, and Gaines counties in west Texas.
Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.
Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.
Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.
High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.
With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.
For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php
Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 61 81 58 84 / 60 20 10 10
BIG SPRING TX 63 81 64 84 / 30 30 30 30
CARLSBAD NM 57 82 53 85 / 40 10 10 10
DRYDEN TX 65 84 67 86 / 30 10 20 20
FORT STOCKTON TX 63 84 60 86 / 30 10 20 20
GUADALUPE PASS TX 53 75 53 79 / 20 10 10 10
HOBBS NM 59 79 53 82 / 70 20 10 10
MARFA TX 49 78 43 82 / 20 10 10 10
MIDLAND INTL AIRPORT TX 61 80 63 84 / 30 20 20 20
ODESSA TX 62 81 62 84 / 40 20 20 20
WINK TX 65 85 56 87 / 30 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
tonight FOR THE FOLLOWING ZONES... Central Lea County...
Eddy County Plains...Guadalupe Mountains of Eddy County...
Northern Lea County...Southern Lea County.
TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
morning FOR THE FOLLOWING ZONES... Andrews...Borden...
Dawson...Gaines.
&&
84/70
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 4, 1:47 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 147 PM CDT MON MAY 4 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY ACROSS THE LOWER TRANS PECOS. HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY... STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WIND...AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 4, 3:53 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 PM CDT MON MAY 4 2015 TXZ057-058-074-042115- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS- 353 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING CENTRAL CULBERSON COUNTY UNTIL 415 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED IN OPEN COUNTRY OF CENTRAL CULBERSON COUNTY...35 MILES NORTHWEST OF KENT AT 352 PM CDT...MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. && LAT...LON 3158 10439 3140 10412 3113 10436 3129 10467 TIME...MOT...LOC 2052Z 220DEG 10KT 3130 10444
Local storm report, May 4, 4:50 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 N SARAGOSA 31.04N 103.66W
05/04/2015 E1.75 INCH REEVES TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL ONGOING
&&
DHSpecial weather statement, May 4, 4:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 458 PM CDT MON MAY 4 2015 TXZ045-042230- GAINES- 458 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL GAINES COUNTY UNTIL 530 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF SEAGRAVES AT 458 PM CDT...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING TO 55 MPH ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. && LAT...LON 3295 10278 3295 10238 3282 10249 3286 10274 TIME...MOT...LOC 2158Z 197DEG 17KT 3292 10262
Local storm report, May 4, 5:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 10 W BALMORHEA 30.98N 103.91W
05/04/2015 E1.75 INCH REEVES TX EMERGENCY MNGR
&&
ANDREW.ARNOLDSpecial weather statement, May 4, 5:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 528 PM CDT MON MAY 4 2015 NMZ027-028-042315- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 428 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHWESTERN EDDY COUNTY UNTIL 515 PM MDT/615 PM CDT/... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF WHITES CITY AT 426 PM MDT/526 PM CDT/...MOVING NORTH AT 25 MPH. ADDITIONAL THUNDERSTORMS ARE OBSERVED NEAR QUEEN AND WALNUT CANYON...IN THE VICINITY OF CARLSBAD CAVERNS NATIONAL PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND. && LAT...LON 3239 10485 3240 10430 3200 10409 3201 10484 TIME...MOT...LOC 2226Z 168DEG 22KT 3224 10445
Local storm report, May 4, 5:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 8 WSW MENTONE 31.67N 103.73W
05/04/2015 E1.75 INCH REEVES TX EMERGENCY MNGR
GOLF BALL SIZE HAIL 4 MILES N OF THE US 285/302
INTERSECTION ALONG US 285.
&&
ANDREW.ARNOLDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | MAF | 44 min | |
| May 3, 7:02 PM CDT | Special Weather Statement | MAF | Brewster | 43 min |
| May 3, 7:37 PM CDT | Special Weather Statement | MAF | Gaines | 38 min |
| May 3, 8:09 PM CDT | Special Weather Statement | MAF | Gaines | 66 min |
| May 4, 2:49 PM CDT | Special Weather Statement | MAF | Midland | 26 min |
| May 4, 2:55 PM CDT | Special Weather Statement | MAF | Reeves | 35 min |
| May 4, 3:07 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 23 min |
| May 4, 3:14 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 61 min |
| May 4, 3:50 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 4, 3:53 PM CDT | Special Weather Statement | MAF | Culberson | 22 min |
| May 4, 3:54 PM CDT | Tornado Warning | MAF | Jeff Davis, Reeves | 51 min |
| May 4, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 44 min |
| May 4, 4:25 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 28 min |
| May 4, 4:25 PM CDT | Tornado Warning | MAF | Reeves | 50 min |
| May 4, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 44 min |
| May 4, 4:58 PM CDT | Special Weather Statement | MAF | Gaines | 32 min |
| May 4, 5:12 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 63 min |
| May 4, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| May 4, 5:30 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 25 min |
| May 4, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 4, 6:00 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 45 min |
| May 4, 6:39 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 51 min |
| May 4, 6:39 PM CDT | Tornado Warning | MAF | Pecos | 51 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.